# SDR RAIA2018071390001

- Difficulty date: July 9, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

OILY SMELL WITH APPARENT HAZE IN CABIN. R&R 0 CARBON SEAL ON NR 1 ENGINE. PERFORMED OPS CHECK. OPS CHECK GOOD. PERFORMED LEAK CHECK. NO LEAKS NOTED. PERFORMED VIBRATION TESTS. NO FAULTS NOTED.
